# SDR AALA202107067662

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 687 hours, 315 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 2371
- Condition: Faulted
- Location: Zone 100
- Part time: 686 hours, 315 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, I
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF DUE TO AIRSPEED DISAGREE. REPLACED AIR DATA INERTIAL REFERENCE UNIT WITH SERVICEABLE UNIT IAW AMM 34-21-01, OPS CHECK GOOD.
